# SDR SIMA200529304

- Difficulty date: October 12, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  FABRICATED REPAIR DOUBLER, FILLER AND SHIMS.  REPAIR DOEN IAW SRM. (SW21200600542) (K)
